# SDR 98ZZZX633

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272HJ
- Make and model: Piper PA-31-310
- Aircraft serial: 317712055
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 4205907
- Condition: Corroded
- Location: Mlg
- Part time: 3,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE CYLINDER SIDEWALL (ON THE OUTSIDE) WITH DEEP INTERGRANULAR GALVANIC CORROSION.  THIS CORROSION IS HARD TO SPOT DUE TO ITS BEING IN THE GEARWELL AND BEHIND A LARGE HOSE CLAMP BRACKET.
